A TAUBERIAN THEOREM FOR (C, 1, 1) SUMMABLE DOUBLE SEQUENCES OF FUZZY NUMBERS

Articles > Article · 2017

Authors: İbrahim ÇANAK, U. Totur, Z. ONDER

IRANIAN JOURNAL OF FUZZY SYSTEMS, Journal Indexed in SCI Expanded, International, 2017, vol 14, pp 61-75

Summary

In this paper, we determine necessary and su ffi cient Tauberian conditions under which convergence in Pringsheim's sense of a double sequence of fuzzy numbers follows from its ( C, 1, 1) summability. These conditions are satis fi ed if the double sequence of fuzzy numbers is slowly oscillating in di ff erent senses. We also construct some interesting double sequences of fuzzy numbers.

View details